Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 110, NWS Birmingham, AL

August 11, 2014Clay County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 11, 2014, 5:00 PM CDT for Clay County, Talladega County, Alabama. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2014, 5:00 PM CDT (22:00 UTC)
Expired
Aug 11, 2014, 5:30 PM CDT
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 5:10 PM CDTTSTM WND DMG1 N Sylacauga, ALONE TREE DOWN NEAR THE INTERSECTION OF DAIRYLAND ROAD AND PINEHILL CIRCLE IN SYLACAUGA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WUUS54 KBMX 112200
SVRBMX
ALC027-121-112230-
/O.NEW.KBMX.SV.W.0110.140811T2200Z-140811T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 PM CDT MON AUG 11 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 530 PM CDT

* AT 500 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SYCAMORE...
  OR 8 MILES NORTHEAST OF SYLACAUGA...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHANDLER SPRINGS...ROSELLE...CLEVELAND CROSSROADS AND SPRINGHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3332 8588 3309 8598 3319 8626 3335 8619
TIME...MOT...LOC 2201Z 292DEG 12KT 3324 8614

$$

GRANTHAM
2 follow-up statements
995 
WWUS54 KBMX 112214
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT MON AUG 11 2014

ALC027-121-112230-
/O.CON.KBMX.SV.W.0110.000000T0000Z-140811T2230Z/
CLAY AL-TALLADEGA AL-
514 PM CDT MON AUG 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TALLADEGA AND SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM CDT...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
SYCAMORE...OR 7 MILES NORTHEAST OF SYLACAUGA...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROSELLE AND CLEVELAND CROSSROADS.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3331 8617 3327 8593 3309 8598 3319 8626
TIME...MOT...LOC 2214Z 292DEG 12KT 3321 8614

$$

GRANTHAM
616 
WWUS54 KBMX 112221
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 PM CDT MON AUG 11 2014

ALC027-121-112230-
/O.CON.KBMX.SV.W.0110.000000T0000Z-140811T2230Z/
CLAY AL-TALLADEGA AL-
521 PM CDT MON AUG 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TALLADEGA AND SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM CDT...

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SYLACAUGA...MOVING SOUTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROSELLE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3327 8619 3325 8601 3311 8605 3319 8626
TIME...MOT...LOC 2221Z 327DEG 5KT 3319 8619

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:00 PM CDT, 2 hours earlier.

Area forecast discussion, Aug 11, 3:00 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
300 PM CDT MON AUG 11 2014

.DISCUSSION...

A VERY MOIST AND UNSTABLE AIRMASS IS CURRENTLY PRESENT ACROSS
CENTRAL ALABAMA THIS AFTERNOON. BASED ON THIS MORNING'S 12Z KBMX
SOUNDING...NOT MUCH DRY AIR WAS TO BE HAD ACROSS THE ENTIRE PROFILE.
A TALL SKINNY CAPE PROFILE OF OVER 2000 J/KG WAS ALSO BEING SHOWN
WHICH INDICATES THAT STORMS WOULD BE VERY EFFICIENT RAINFALL
PRODUCERS. THAT'S THE CASE THIS AFTERNOON AS WE'VE SEEN SOME STORMS
CAPABLE OF PRODUCING ABOUT 1-2 INCHES OF RAINFALL PER HOUR. AS
OUTFLOW BOUNDARIES MERGE/INTERSECT/COLLIDE THROUGH THIS
AFTERNOON...WE COULD SEE A FEW TRAINING THUNDERSTORMS THAT COULD
POSE A FLASH FLOOD THREAT AS WE'VE SEEN IN LEE COUNTY. COVERAGE OF
SHOWERS AND STORMS WILL EVENTUALLY DIMINISH WITH TIME AS WE'VE SEEN
THE PAST FEW NIGHTS...BUT OUTFLOW BOUNDARY INTERACTIONS COULD KEEP
SOME CONVECTION GOING THROUGH MIDNIGHT.

WE'LL HAVE ONE MORE DAY OF MOIST AND UNSTABLE CONDITIONS ON TUESDAY
WHICH WILL LEAD TO A GOOD CHANCE OF SHOWERS AND STORMS ONCE AGAIN.
THE BEST CHANCE OF SHOWERS AND STORMS SHOULD REMAIN GENERALLY SOUTH
OF THE INTERSTATE 20 CORRIDOR. THE COLD FRONT THAT WILL DRY US OUT
WILL CONTINUE TO PUSH SOUTHEASTWARD AND SHOULD ENTER NORTHWEST
ALABAMA BY TUESDAY MORNING. ALL SHOWERS AND STORMS AHEAD OF THE
FRONT WILL BE VERY DIURNALLY DRIVEN IN NATURE...WITH ONLY ISOLATED
TO SCATTERED CONVECTION EXPECTED ALONG THE FRONT DURING THE EARLY
MORNING HOURS ON TUESDAY. ALL GUIDANCE IS NOW PUSHING THE COLD FRONT
THROUGH ALL OF CENTRAL ALABAMA BY EARLY WEDNESDAY MORNING WITH YET
ANOTHER SUMMERTIME PUSH OF DRIER AND SLIGHTLY COOLER AIR BEHIND IT.
A FEW ISOLATED OR SCATTERED STORMS WILL BE POSSIBLE ACROSS PIKE AND
BARBOUR COUNTIES WEDNESDAY AFTERNOON...BUT THAT SHOULD BE THE EXTENT
OF ANY RAIN CHANCES.

VERY PLEASANT CONDITIONS FOR THIS TIME OF THE YEAR WILL RETURN AS A
COOL VORTEX OF -3 STANDARD DEVIATIONS BELOW NORMAL CENTERS OVER THE
NORTHEAST STATES. DEWPOINTS AND LOWS IN THE UPPER 50S WILL BE
POSSIBLE ESPECIALLY NORTH OF I-20 THURSDAY MORNING. SUNNY SKIES AND
LOW HUMIDITY VALUES ARE IN STORE FOR THURSDAY AFTERNOON WITH HIGHS
RANGING FROM THE MID 80S NORTH TO THE LOWER 90S SOUTH. DRY
CONDITIONS SHOULD CONTINUE FOR MUCH OF THE WEEKEND...BUT LONG-RANGE
GUIDANCE IS STILL HAVING A TOUGH TIME RESOLVING THE UPPER LEVEL
PATTERN FOR EARLY NEXT WEEK. FOR NOW...HAVE GONE WITH A PERSISTENCE
FORECAST FROM THE PREVIOUS PACKAGE AND GRADUALLY INCREASING MOISTURE
LEVELS THROUGH THE END OF THE PERIOD. NEAR NORMAL TEMPS AND
DIURNALLY DRIVEN CONVECTION DURING THE AFTERNOON STILL LOOK GOOD AT
THE CURRENT TIME.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION.

LOW CLOUDS GIVING WAY TO MVFR/VFR CEILINGS LATE THIS MORNING.
SHORTWAVE SLIDING INTO THE AREA AHEAD OF THE COLD FRONT THIS
AFTERNOON AND TONIGHT SHOULD TRIGGER SCATTERED TSRA ACROSS THE AREA.
DIFFICULT TO SPECIFY TIME FRAME FOR THUNDERSTORMS AT ANY SITE SO AM
GOING WITH VCTS THROUGH 02 TO 03Z...UNLESS TRENDS AT FORECAST
ISSUANCE TIME INDICATE TSRA ACTIVITY DEVELOPING THAT COULD AFFECT
SPECIFIC TERMINAL(S). MAY SEE FOG DEVELOP/LOW CLOUDS ONCE AGAIN
ESPECIALLY AT TOI ANB MGM AFTER 09Z.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     71  89  65  86  62 /  20  30  10   0   0
ANNISTON    72  89  67  87  62 /  30  40  20   0   0
BIRMINGHAM  73  90  67  88  64 /  20  30  10   0   0
TUSCALOOSA  73  91  68  89  63 /  20  30   0   0   0
CALERA      73  90  68  89  64 /  30  40  20   0   0
AUBURN      73  89  72  91  67 /  50  50  30   0   0
MONTGOMERY  74  91  72  92  67 /  50  50  20   0   0
TROY        74  89  74  92  67 /  50  50  30  20   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 11, 2:30 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT MON AUG 11 2014

ALZ011>015-017>050-121715-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
230 PM CDT MON AUG 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALIZED FLOODING DUE TO HEAVY RAINFALL ACROSS EAST OF I-59 THROUGH
7 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 11, 1:32 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
132 PM CDT MON AUG 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HEAVY RAIN       2 ESE OPELIKA           32.64N 85.34W
08/11/2014  E0.00 INCH       LEE                AL   STORM CHASER

            WATER IS BEGINNING TO CREST THE BRIDGE ON NORTH UNIROYAL
            RD JUST OFF HWY 280. THIS LOCATION TYPICALLY EXPERIENCES
            FLOODING DURING HEAVY RAIN DUE TO POOR DRAINAGE.

&&

TGOGGINS
Special weather statement, Aug 11, 2:05 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CDT MON AUG 11 2014

ALZ030-031-111930-
GREENE AL-SUMTER AL-
205 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUMTER AND CENTRAL
GREENE COUNTIES UNTIL 230 PM CDT...

AT 205 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GAINESVILLE...OR 16 MILES NORTH OF LIVINGSTON...
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GAINESVILLE...
  NEW WEST GREENE...
  WEST GREENE...
  BOLIGEE...
  ALLISON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3293 8794 3269 8797 3275 8833 3292 8832
TIME...MOT...LOC 1905Z 274DEG 22KT 3283 8817

19
Special weather statement, Aug 11, 2:18 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT MON AUG 11 2014

ALZ017-024-026-112000-
BLOUNT AL-JEFFERSON AL-ST. CLAIR AL-
218 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CLAIR...NORTHEASTERN
JEFFERSON AND BLOUNT COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOUNTSVILLE TO CENTER
POINT...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BLOUNTSVILLE...
  CLEVELAND...
  TRUSSVILLE...
  ONEONTA...
  SPRINGVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3411 8630 3406 8633 3399 8633 3394 8637
      3394 8633 3356 8637 3358 8684 3383 8688
      3396 8682 3396 8680 3404 8671 3409 8670
      3409 8668 3412 8661 3426 8652 3426 8645
TIME...MOT...LOC 1918Z 267DEG 24KT 3407 8663 3364 8671

77/GLEASON
Local storm report, Aug 11, 2:49 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
249 PM CDT MON AUG 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      OPELIKA                 32.65N 85.38W
08/11/2014                   LEE                AL   LAW ENFORCEMENT

            SEVERAL ROADS WITHIN THE CITY HAVE BECOME IMPASSABLE.
            THESE INCLUDE INDIA RD...GENEVA ST...2ND AVE...1ST AVE BY
            20TH AND 21ST ST...AND MARVIN PKWY AT THE RAILROAD
            CROSSING. REPORTS RELAYED VIA SOCIAL MEDIA. DEPTH OF
            WATER UNKNOWN.

&&

TGOGGINS
Special weather statement, Aug 11, 3:53 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT MON AUG 11 2014

ALZ019-027-112130-
CALHOUN AL-TALLADEGA AL-
353 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA AND
SOUTHWESTERN CALHOUN COUNTIES UNTIL 430 PM CDT...

AT 353 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OHATCHEE TO 6 MILES SOUTH
OF LINCOLN...AND MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLADEGA...
  SAKS...
  TALLADEGA SUPERSPEEDWAY...
  TALLADEGA MUNICIPAL AIRPORT...
  ALEXANDRIA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3382 8578 3341 8600 3345 8631 3351 8628
      3349 8624 3353 8622 3354 8619 3359 8622
      3359 8619 3361 8620 3362 8617 3371 8614
      3376 8604 3379 8606 3383 8605
TIME...MOT...LOC 2053Z 279DEG 15KT 3377 8602 3352 8617

19
Special weather statement, Aug 11, 4:52 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CDT MON AUG 11 2014

ALZ027-028-112230-
CLAY AL-TALLADEGA AL-
452 PM CDT MON AUG 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA AND
SOUTHWESTERN CLAY COUNTIES UNTIL 530 PM CDT...

AT 450 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SYCAMORE...OR 8 MILES NORTHEAST OF SYLACAUGA...
MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ROSELLE...
  CHANDLER SPRINGS...
  SPRINGHILL...
  MILLERVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3336 8585 3311 8587 3319 8626 3336 8619
TIME...MOT...LOC 2152Z 280DEG 18KT 3325 8615

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 12:11 PM CDTSpecial Weather StatementBMXMarion34 min
Aug 11, 12:37 PM CDTSpecial Weather StatementBMXLee38 min
Aug 11, 1:06 PM CDTAreal Flood AdvisoryBMXLee114 min
Aug 11, 1:59 PM CDTFlash Flood WarningBMXLee3 hr
Aug 11, 2:05 PM CDTSpecial Weather StatementBMXGreene25 min
Aug 11, 2:18 PM CDTSpecial Weather StatementBMXBlount42 min
Aug 11, 3:53 PM CDTSpecial Weather StatementBMXCalhoun37 min
Aug 11, 4:52 PM CDTSpecial Weather StatementBMXClay38 min
Aug 11, 5:46 PM CDTAreal Flood AdvisoryBMXTalladega59 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.